# SDR CALA2020022400488

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 69,035 hours, 24,611 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24013
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 32.40 IS CRACKED. SPT. 6483801. REMOVED AND REPLACED SHEAR FITTING AT STA 540 RBL 32.40 IAW EC/R A 5214-01076 SSFR REPORT FORM 46-0024 ENTERED BY UAL INSP U24101 0 02-20-2020
